Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum: ``Symmetry of generalized group algebras'' (Proc. Amer. Math. Soc. 25 (1970), 318-322)


Author: K. B. Laursen
Journal: Proc. Amer. Math. Soc. 42 (1974), 646
MSC: Primary 46L99
DOI: https://doi.org/10.1090/S0002-9939-1974-0326416-4
Original Article: Proc. Amer. Math. Soc. 25 (1970), 318-322.
MathSciNet review: 0326416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. B. Laursen, Symmetry of generalized group algebras, Proc. Amer. Math. Soc. 25 (1970), 318-322. MR 41 #843. MR 0256186 (41:843)
  • [2] J. Wichmann, Hermitian $ ^\ast$-algebras which are not symmetric, J. London Math. Soc. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99

Retrieve articles in all journals with MSC: 46L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0326416-4
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society